MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION

APYX MEDICAL CORPORATION RENUVION
Model Number APYX-RS3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 05/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An apyx medical sales representative reported on 13feb2023 that they received a report from (b)(6) cosmetic surgery indicating a patient experienced burns after a surgical procedure performed on (b)(6) 2022 in which renuvion was also used as part of the overall surgical procedure.Apyx medical contacted the office on 01mar2023.The surgeon stated there was no device malfunction but that they believe renuvion, used in conjunction with vaser liposuction, may have caused or contributed to the patient's burns.
 
Additional Manufacturer Narrative
There was no malfunction observed during the procedure.However, the doctor did state he believes the renuvion generator may have caused or contributed to the patient's burns.The generator has been received by apyx medical and is currently being evaluated by the complaint investigation team.This report was initially sent to an apyx medical sales representative who did not report the event to the complaint handling unit.That sales representative is longer employed by apyx medical.The facility reported the event to the new apyx medical sales representative who reported the issue to the complaint handling unit and stated that the facility initially reported the issue to the previously employed apyx medical sales representative.As more information becomes available, including the results of the generator evaluation, a supplemental report will be filed as appropriate.

Brand Name
RENUVION
Common Device Name
RENUVION
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
angela huber
5115 ulmerton road
clearwater, FL 33760
7273842323
MDR Report Key16601548
Report Number3007593903-2023-00001
Device Sequence Number7118700
Product Code GEI
UDI-Device Identifier00607151050115
UDI-Public00607151050115
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-RS3
Device Catalogue NumberAPYX-RS3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale